# SDR 7C7A2019020900474

- Difficulty date: February 9, 2019
- Submitted: February 9, 2019
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 51,703 hours, 57,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CABIN AT X539 AT STR 23 TO 25 STRAP CORROSION LEVEL 2 LOCAL. CORRODED STRAP REPLACED REMOVING ALL CORROSION.
